# SDR AALA202403111816

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737823
- Aircraft serial: 44448
- Aircraft time: 12,583 hours, 4,737 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT NUMBER 2 OVEN HAS AN ELECTRICAL SMELL. REMOVED AND REPLACED NUMBER 2 GALLEY OVEN. PER AMM 25-32-03. ALL CHECK NORMAL.
